# SDR P5CA9600459

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery Compt
- Condition: Bent
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLANGE BENT APU BATTERY COMPARTMENT.  REPAIRED PER BOEING SRM 51-30-02 AND 51-10-01.
